# SDR WRNA200700029

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 44,192 hours, 19,942 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shaft
- Part number: CHA704218
- Part serial: 5562
- Condition: Jammed
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AFTER LEAVING BLOCKS, SLATS WOULD NOT EXTEND, JAMMED, VIBRATION FELT IN AIRCRAFT.  RETURNED TO BLOCKS.  REPLACED SLAT TRANSMISSION SHAFT ASSEMBLY AND SHOCK ABSORBER PER MM 27-81-12 PG 401 AND 27-81-29 PG 401.  AIRCRAFT RELEASED FOR SERVICE.
